Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 3, Issue 2, 1967
Metadata
 

An algebra of pseudo difference schemes and its applications
Masaya Yamaguti and Tatsuo Nogi
pp. 151–166
Abstract | Full-Text PDF (1287 KB) | Metadata

Derivations of uniformly hyperfinite C*-algebras
Shoichiro Sakai
pp. 167–175
Abstract | Full-Text PDF (786 KB) | Metadata

On some fundamental theorems of contingent equations in connection with the control problems
Norio Kikuchi
pp. 177–201
Abstract | Full-Text PDF (1938 KB) | Metadata

On the decay for large ∣x∣ of solutions of parabolic equations with unbounded coefficients
Takasi Kusano
pp. 203–210
Abstract | Full-Text PDF (691 KB) | Metadata

On a Harnack inequality for nonlinear parabolic equations
Mitunobu Kurihara
pp. 211–242
Abstract | Full-Text PDF (2253 KB) | Metadata

Familles kneseriennes et le probleme aux limites pour l'equation differentielle ordinaire du second ordre
Masuo Hukuhara
pp. 243–270
Abstract | Full-Text PDF (2595 KB) | Metadata